# SDR AALA20060891

- Difficulty date: October 19, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N7544A
- Make and model: Doug DC-9-82
- Aircraft serial: 53026
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

SJC INFLIGHT T1810/19OCT - DURING CLIMB CREW REPORTED LEFT ENGINE ROLLBACK TO TEN PERCENT N1 AT FLIGHT LEVEL 140.  PERFORMED ENGINE SHUTDOWN.  SINGLE ENGINE TIME TEN MINUTES.  LANDED SJC WITHOUT INCIDENT.  FOUND COMPRESSOR BLADE FAILURE.  REPLACED NUMBER ONE ENGINE ON 21 OCT AT SJC.  SYSTEM GROUND CHECKED NORMAL OPERATION.
